NARMS taxon details

Hobsonia florida (Hartman, 1951)

333624  (urn:lsid:marinespecies.org:taxname:333624)

accepted
Species
Amphicteis floridus Hartman, 1951 (superseded subsequent combination (to species rank))
marine, brackish, fresh, terrestrial
recent only
(of ) Hartman, O. (1951). The littoral marine annelids of the Gulf of Mexico. <em>Publications of the Institute of Marine Science, Port Aransas, Texas.</em> 2(1): 7-124., available online at http://hdl.handle.net/2152/22162
page(s): 110, no figures [details]  Available for editors  PDF available 
Read, G.; Fauchald, K. (Ed.) (2019). World Polychaeta database. Hobsonia florida (Hartman, 1951). Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2019) European Register of Marine Species at: http://www.vliz.be/vmdcdata/narms/narms.php?p=taxdetails&id=333624 on 2020-02-19
NARMS (2020). Hobsonia florida (Hartman, 1951). Accessed at: http://vliz.be/vmdcdata/narms/narms.php?p=taxdetails&id=333624 on 2020-02-19
Date
action
by
2008-03-17 10:44:16Z
created
2008-03-26 11:36:43Z
changed
2019-03-08 02:38:06Z
changed

original description  (of ) Hartman, O. (1951). The littoral marine annelids of the Gulf of Mexico. <em>Publications of the Institute of Marine Science, Port Aransas, Texas.</em> 2(1): 7-124., available online at http://hdl.handle.net/2152/22162
page(s): 110, no figures [details]  Available for editors  PDF available 

taxonomy source Banse, Karl. (1979). Ampharetidae (Polychaeta) from British Columbia and Washington. <em>Canadian Journal of Zoology.</em> 57(8): 1543-1552., available online at https://doi.org/10.1139/z79-202 [details]  Available for editors  PDF available 

taxonomy source Pettibone, Marian H. 1977. The synonymy and distribution of the estuarine Hypaniola florida (Hartman) from the east coast of the United States (Polychaeta: Ampharetidae). Proceedings of the Biological Society of Washington 90(2): 205-208.
page(s): 205; note: first to recombine in Hobsonia? [details]   

additional source Fauchald, K.; Granados-Barba, A.; Solís-Weiss, V. (2009). Polychaeta (Annelida) of the Gulf of Mexico, Pp. 751–788 in D.L. Felder and D.K. Camp (eds.). <em>Gulf of Mexico. Origin, Waters, and Biota. Volume 1, Biodiversity.</em> Texas A&M University Press, College Station, Texas., available online at http://goo.gl/auMxy9 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 

To Yale Peabody Museum of Natural History (YPM IZ 081000)
To Yale Peabody Mus...
[hosted externally]